Affordable Access

Publisher Website

Integration of Subdifferentials of Lower Semicontinuous Functions on Banach Spaces

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
189
Issue
1
Identifiers
DOI: 10.1006/jmaa.1995.1003

Abstract

Abstract This paper studies the lower semicontinuous functions ƒ on Banach spaces whose subdifferentials are not disassociated from ƒ. Several conditions are given to ensure that two lower semicontinuous functions with the same subdifferential are equal up to an additive constant.

There are no comments yet on this publication. Be the first to share your thoughts.